Equilibrium Distributions With Externalities
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by UCLA Department of Economics in its series UCLA Economics Working Papers with number 837.
Date of creation: 01 Dec 2004
Date of revision:
Contact details of provider:
Web page: http://www.econ.ucla.edu/
Other versions of this item:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gretsky, Neil E & Ostroy, Joseph M & Zame, William R, 1992.
"The Nonatomic Assignment Model,"
Springer, vol. 2(1), pages 103-27, January.
- Bryan Ellickson & William Zame, 2005. "A competitive model of economic geography," Economic Theory, Springer, vol. 25(1), pages 89-103, 01.
- Balder, Erik J., 2000. "Incompatibility of Usual Conditions for Equilibrium Existence in Continuum Economies without Ordered Preferences," Journal of Economic Theory, Elsevier, vol. 93(1), pages 110-117, July.
- Wayne Shafer & Hugo Sonnenschein, 1974.
"Equilibrium in Abstract Economies Without Ordered Preferences,"
94, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Shafer, Wayne & Sonnenschein, Hugo, 1975. "Equilibrium in abstract economies without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(3), pages 345-348, December.
- Greenberg, Joseph & Shitovitz, Benyamin & Wieczorek, Andrzej, 1979. "Existence of equilibria in atomless production economies with price dependent preferences," Journal of Mathematical Economics, Elsevier, vol. 6(1), pages 31-41, March.
- Balder, Erik J., 2008. "More on equilibria in competitive markets with externalities and a continuum of agents," Journal of Mathematical Economics, Elsevier, vol. 44(7-8), pages 575-602, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tim Kwok).
If references are entirely missing, you can add them using this form.